Can't seem to pee normally... puts urethra in spasm.(which I have had under control..I have chronic urethritis.) Also, really slow, and tired feeling. Only been on for 2 days..does this tend to flip, and side effects go away?
Hello ccabek. I read up on your question and truth be told, have found nothing in as much as what you are experiencing by taking Dexilant. Neither under common, normal side effects, such as diarrhea, stomack pain, gas, vomiting, nausea, and upper respitory tract infections. Adverse side effects might be fever, chills, sore throat, joint pain, chest pain, dizziness and the list goes on. I suggest you contact your doctor and explain as to whats going on. You very well might be having a bad reaction to the Dexilant and again very possibly not. Better to be on the side of safety. Very best of wishes,
- Dexilant Information for Consumers
- Dexilant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexilant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 1 answer
For a patient with Adrenoleukodystrophy, genetic, disorder involving severe constipation and urinary
Posted 24 Jan 2010 • 1 answer
Posted 16 Mar 2014 • 1 answer
Posted 29 Apr 2016 • 0 answers
Posted 13 days ago • 1 answer